See Alike in...

Alike App

Browser

KirbyWirby

489d

Does Mirtazapine make anyone else drowsy the day after you take it? I'm in a bind because it's the only thing that helps me get to sleep, but I also think it may be working TOO well, with me being able to sleep 20 hours easily after taking it. Which is obviously not ideal. Should I try going back down to 15mgs from 30? What is your experience with this medication?

Top reply
    • KirbyWirby

      488d

      @carr0t Yeah I'm having a hard time waking up still, and I took it a few days ago!

    • Scullyitsme

      489d

      I take 15mg and it does make me a little sleepy. What I’ve found is if I take it about 1-2 hours before bed I wake up in the morning feeling pretty refreshed.

      • KirbyWirby

        488d

        @Scullyitsme Okay, awesome. I will go back to 15mgs and see how it treats me. Thanks!

    • carr0t

      489d

      The first time I took mirtazapine (15mg) it made me sleep for a week, I've never been on higher than 15mg but yeah it made me very sleepy even 24+ hours of not taking a dose

      • KirbyWirby

        488d

        @carr0t Yeah I'm having a hard time waking up still, and I took it a few days ago!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion